# SDR TWRA96260

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT INOP.  RELAMPED SEAT 60 HJK.  OPS CHECKED NORMAL AS PER MM 33-51-00.  (M)
